# SDR DHL96721108

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, TOP COVE PANEL FWD OF NR 9 SPOILER CENTER SKIN IS CRACKED AND BROKEN.  STOP DRILLED CRACK, INSTALLED DOUBLER REPAIR PER SRM 51-40-2,  3 BY 4 PER SRM 51-40-2.
